Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Anti-Synchronization of two Different Chaotic Systems via Optimal Control with Fully Unknown Parameters

Year:    2010

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 1 : pp. 11–18

Abstract

This paper presents anti-synchronization of two different chaotic systems using optimal control method. The proposed technique is applied to achieve chaos anti-synchronization for the new four- dimensional and hyperchaotic Lü systems with fully unknown parameters. Numerical simulations results are presented to demonstrate the effectiveness of the method.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22725

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 1 : pp. 11–18

Published online:    2010-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: